MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-08
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported a potential discrepancy as a sample typed e+ once by hea and e- twice by hea upon retest.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP TEST
Common Device Name
MOLECULIAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LIMITED
35 technology drive, suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive, suite 100
warren, NJ 07059
9084449591
MDR Report Key15229190
Report Number3005967741-2022-00001
Device Sequence Number20006925
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2023
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number22-31-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown